How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Health
Satisfied Customers: 28909
Experience:  MD
23744323
Type Your Health Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

I had clindamycin induced diarrhea days after stopping

Customer Question

I had clindamycin induced diarrhea for 3 days after stopping c early, occasionally my stool was less use. I started probiotics and had 40 hours with no bowel movements, then the diarrhea returned. I have no other symptoms and am eating well - probiotics and yoghurt
JA: OK. The Doctor will need to help you with this. Is there anything else important you think the Doctor should know?
Customer: Not really - it was given me in the hospital, unnecessarily as it turned out, but I stopped it after two days. The diarrhea is not constant and there is no explosions or abdominal disconfort
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 1 year ago.
Category: Health
Customer: replied 1 year ago.
Even on the days with diarrhea there would be gaps of maybe 5-6 hours where there was none. When I took strong refrigerated probiotics is stopped for 40 hours
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist. I am here to address your concerns and provide great service.Such symptoms are due to the disruption of the normal intestinal flora from clindamycin.May take some time to return to normal.You should continue with probiotics daily.Also bland diet is important for now.Then advance as tolerated.You should consider following low fermentable sugar diet ( FODMAP diet) to reduce your symptoms.Please go to this link for detailed information:http://stanfordhealthcare.org/content/dam/SHC/for-patients-component/programs-services/clinical-nutrition-services/docs/pdf-lowfodmapdiet.pdf Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/